Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Partially ordered topological spaces


Author: L. E. Ward
Journal: Proc. Amer. Math. Soc. 5 (1954), 144-161
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0063016-5
Erratum: Proc. Amer. Math. Soc. 6 (1955), 1001-1001.
MathSciNet review: 0063016
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, rev. ed., New York, 1948. MR 0029876 (10:673a)
  • [2] S. Eilenberg, Ordered topological spaces, Amer. J. Math. vol. 63 (1941) pp. 39-45. MR 0003201 (2:179e)
  • [3] O. Frink, Topology in lattices, Trans. Amer. Math. Soc. vol. 51 (1942) pp. 569-582. MR 0006496 (3:313b)
  • [4] A. Haar and D. König, Über einfach geordnete Mengen, J. Reine Angew. Math. vol. 139 (1910) pp. 16-28.
  • [5] J. L. Kelley, Convergence in topology, Duke Math. J. vol. 17 (1950) pp. 277-283. MR 0036982 (12:194f)
  • [6] L. Nachbin, Sur les espaces topologiques ordonnés, C. R. Acad. Sci. Paris vol. 226 (1948) pp. 381-382. MR 0023516 (9:367b)
  • [7] -, Linear continuous functionals positive on the increasing continuous functions, Summa Brasiliensis Mathematicae vol. 2 (1951). MR 0050169 (14:288e)
  • [8] -, Topologia e Ordem, Chicago, 1950.
  • [9] G. E. Schweigert, Fixed elements and periodic types for homeomorphisms on s.l.c. continua, Amer. J. Math. vol. 66 (1944) pp. 229-244. MR 0010279 (5:274e)
  • [10] A. D. Wallace, A fixed point theorem, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 413-416. MR 0012221 (6:278a)
  • [11] -, Monotone transformations, Duke Math. J. vol. 9 (1943) pp. 487-506. MR 0007488 (4:147d)
  • [12] -, Endelements and the inversion of continua, ibid. vol. 16 (1949) pp. 141-144. MR 0028583 (10:468f)
  • [13] L. E. Ward, Jr., Binary relations in topological spaces, to appear.
  • [14] G. T. Whyburn, Analytic topology, New York, 1942. MR 0007095 (4:86b)
  • [15] R. L. Wilder, Topology of manifolds, New York, 1949. MR 0029491 (10:614c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0063016-5
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society